# SDR SWIA200516281

- Difficulty date: November 8, 2005
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 8,411 hours, 7,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT FLOORBEAM RBL 9.0 I/B AND O/B ATTACH ANGLES CRACKED, ITEM FOUND AT C CHECK INSPECTION.  REPLACED ANGLES AT FS 280, RBL 9 I/B AND O/B IAW CRJ SRM 51-42-06, 51-23-00, 51-40-11 AND 51-42-21.
